# SDR AALA2019062549044

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 6,966 hours, 2,784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS CABIN EMERGENCY LIGHTS C/B (A-1 ON P6-11 PANEL) FOUND OPEN ON PRE FLIGHT. MAINTENANCE RESET C/B ON P6-11 FOR CAB EMERGENCY LIGHTS. ALL TEST PASSED IAW FIM 33-50-00.
